# SDR IPXA2175737

- Difficulty date: September 3, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275455200
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN DECK CARGO CLEVIS ADAPTER AT FR59 LT OF Y0 IS CORRODED.     REPLACED CLEVIS ADAPTER AT FR59 LT OF Y0 IAW EA 300-5310-01-A4261-IR AND EO A300-5310-48587-A.
